MathSciNet Relay Station
MathSciNet bibliographic data
MR2386416 47B10 (46B20 47L05)
Puglisi, D.; Seoane-Sepúlveda, J. B. Bounded linear non-absolutely summing operators. J. Math. Anal. Appl. 338 (2008), no. 1, 292–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement